# SDR CALA2024112001205

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737924ER
- Aircraft serial: 62768
- Aircraft time: 25,147 hours, 9,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Skirt
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR WILL NOT SEAT PROPERLY IN THE FWD LEFT FLOOR ATTACHMENT POINTS ADJUSTED SKIRT ON FWD DOOR L1. OPS CKS OK.
